I have a rounded stomach and no menstrual cycle. What is wrong with me?
Post-ED Weight Gain. I'm 14 years old, approx 110 pounds, and 5"3-5"4. I was admitted to an eating disorder clinic a few months ago and am almost at my goal weight of 120 pounds. The only problem is that i am now "chubby" again. I have a rounded stomach and no menstrual cycle. My breasts haven't grown much, either. Will my weight ever redistribute and i get my period back?
Thanks for your question, and so sorry to hear about the trials that you have been through. First, it is vital that you keep working with the doctors and nurses that have been helping you thus far. It is great that you are making progress towards your goal weight, as this will help to keep you healthy through the rest of your life. Eating disorders in youth can cause long term problems with bone strength and other issues, and leave you prone to many more medical problems in the future. The great news is that it appears that you are making progress. Within your question, however, you do refer to yourself as "chubby," which doesn't exactly make sense based on the information that you have provided regarding your height and weight. Your doctors and nurses will be able to help you be healthy, and your goal weight is a good place to start that. You should discuss your concerns about feeling chubby with your doctor. An appropriate diet and exercise regimen will help your weight to distribute appropriately and you to reach your optimal health. Also, if you are sexually active, pregnancy should be considered as a possible cause. Please speak with your doctors and nurses about this question, and know that you can be healthy!
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
Need More Info?